MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTR33, 11X100 KII OPT ZTHR 6/BX; GCJ

APPLIED MEDICAL RESOURCES CTR33, 11X100 KII OPT ZTHR 6/BX; GCJ
Model Number CTR33
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/29/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product is anticipated to return.A follow-up report will be provided upon completion of investigation.In accordance to 21 cfr 803.56, if we obtain additional information, which was not known or was not available when the initial report was submitted, then the supplemental report will be submitted to the fda.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Ovary cystcy - "client set up this device to patient body.They use scope and see a small fragment of trocar in patient body.The fragment was moved from patient body.Patient status : "fine".
 
Additional Manufacturer Narrative
Investigation summary: the event product was returned for evaluation along with a green fragment.Engineering was able to confirm the customer's experience of the fragmented cannula tip.The wall thickness was tested and the cannula met all specifications.During the manufacturing process, all trocars are thoroughly inspected for functionality and performance prior to packaging.Although the exact root cause could not be determined, applied medical has opened a corrective and preventative action (capa) to further elevate and track this investigation and implement appropriate corrective actions to mitigate this type of event.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.

Brand Name
CTR33, 11X100 KII OPT ZTHR 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6090187
Report Number2027111-2016-00771
Device Sequence Number16353981
Product Code GCJ
UDI-Device Identifier00607915124236
UDI-Public(01)00607915124236(17)190330(30)01(10)1268245
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K060096
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date03/30/2019
Device Model NumberCTR33
Device Catalogue Number101219801
Device Lot Number1268245
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/09/2016
Supplement Report FDA Received Date01/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1